# SDR 2013FA0000224

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: General aviation
- Aircraft: N9335X
- Make and model: Cessna 182P
- Aircraft serial: 18268495
- Aircraft time: 2,959 hours
- Engine: Cont O470U
- Engine time: 5,196 hours
- Propeller: Mcauly C2A34C204
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32S
- Part serial: 1269
- Condition: Broken
- Location: Electrode
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING A 1000 HOUR INSPECTION AND CLEANING THE SPARK PLUGS (XL URHB32S LOT 1269) 1 OF THE PLUGS WAS FOUND TO HAVE THE WIRE ELECTRODE LOOSE AT ITS ATTACHMENT TO THE END OF THE SPARK PLUG. THE WIRE COULD BE ROTATED UP OUT OF ALIGNAMENT WITH THE CENTER ELECTRODE. TIME ON PLUG IS NOT KNOW BUT THE WARE DID NOT LOOK LIKE THE PLUG WAS THAT OLD.  AFTER ROTATING THE ELECTRODE UP 2 TIMES, IT CAME OUT OF THE AREA WHERE IT HAS BEEN CRIMPED ONTO THE PLUG.
